MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number PRT-29
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a 29mm portico valves was selected for an implant using a large flexnav delivery system.During the procedure, the valve was not released because it did not cover the entire native valve annulus of the patient.During recapturing of the device, there was difficulty collecting it inside the large flexnav delivery system.The physician adjusted delivery system and was able to successfully captured the device.When the device was removed from the patient, there was thrombi around the valve.Intravenously heparin 10,000 units administered during the procedure with activated clotting time (act) of 300 seconds.The patient remained hemodynamically stable throughout the procedure.The patient was referred to the coronary intensive care unit (icu) after surgery for prophylactic enoxaparin.No additional information was provided.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of device did not cover the entire native valve annulus of the patient and thrombus was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed including the valve meeting stent radial force specifications, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.Correction - updated device analysis summary.
 
Additional Manufacturer Narrative
An event of device did not cover the entire native valve annulus of the patient and thrombus was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed including the valve meeting stent radial force specifications, and the product met all specifications.

Brand Name
PORTICO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16526343
Report Number2135147-2023-01135
Device Sequence Number2556957
Product Code NPT
UDI-Device Identifier05415067012500
UDI-Public05415067012500
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2025
Device Model NumberPRT-29
Device Catalogue NumberPRT-29
Device Lot Number8346931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer05/03/2023
05/19/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date05/08/2023
05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown